# SDR DALA2025051503769

- Difficulty date: May 13, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N116DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50035
- Aircraft time: 15,714 hours, 7,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** INTERCOASTAL BETWEEN FROM 80 AND FR 81 RBL 17 CORROSION FOUND UPPER SURFACE. REMOVED AND REPLACED INTERCOASTAL BETWEEN FROM FR80 AND FR81 RBL 17 PER A220 ASRP BD500-A-J51-42-21-00AAA-078A-A AND BOMBARDIER DWG C01401201 REV- R. (LP# 0964096)
